# SDR 98ZZZX4400

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 747*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Gland Assy
- Part number: 119360
- Condition: Corroded
- Location: Actuator
- Component: Rotol, 1U11935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAND ASSY PITTED POSSIBLY DUE TO MOISTURE. SUBMITTER RECOMMENDED USING RTV TO MINIMIZE CORROSION.
